CaltechAUTHORS
  A Caltech Library Service

Reduced form auctions revisited

Border, Kim C. (2007) Reduced form auctions revisited. Economic Theory, 31 (1). pp. 167-181. ISSN 0938-2259. doi:10.1007/s00199-006-0080-z. https://resolver.caltech.edu/CaltechAUTHORS:20171103-155759339

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20171103-155759339

Abstract

This note uses the Theorem of the Alternative to prove newresults on the implementability of general, asymmetric auctions, and to provide simpler proofs of known results for symmetric auctions. The tradeoff is that type spaces are taken to be finite.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/s00199-006-0080-zDOIArticle
http://resolver.caltech.edu/CaltechAUTHORS:20170731-164441362Related ItemWorking Paper
http://rdcu.be/x9f3PublisherFree ReadCube access
ORCID:
AuthorORCID
Border, Kim C.0000-0003-4437-0524
Additional Information:© Springer-Verlag 2006. Received: 17 September 2003 / Accepted: 4 January 2006 / Published online: 1 February 2006. Formerly SSWP 1175.
Subject Keywords:Asymmetric auction, Reduced form auction, Theorem of the alternative
Issue or Number:1
Classification Code:JEL: D44
DOI:10.1007/s00199-006-0080-z
Record Number:CaltechAUTHORS:20171103-155759339
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20171103-155759339
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:82962
Collection:CaltechAUTHORS
Deposited By: Jacquelyn Bussone
Deposited On:06 Nov 2017 21:34
Last Modified:15 Nov 2021 19:54

Repository Staff Only: item control page